On lower bounds for generalized Lebesgue constants of Fourier-Jacobi sums in $$$L^p_{\rho}$$$ spaces

S.V. Goncharov (Oles Honchar Dnipropetrovsk National University), https://orcid.org/0000-0002-8071-8746


We obtain lower estimates for the generalized Lebesgue constants of Fourier-Jacobi sums, in the spaces of functions being integrable with the $$$\rho(t) = (1-t)^A (1+t)^B$$$ weight, therefore confirming an exactness of known upper estimates.


Jacobi polynomials; Fourier-Jacobi sums; Lebesgue constants


Badkov V.M. "Approximation properties of Fourier series in orthogonal polynomials", Uspekhi matem. nauk, 1978; 33(4): pp. 51-106. (in Russian) doi:10.1070/RM1978v033n04ABEH002493

Kazakova N.M. "On orders of Lebesgue constants of Fourier-Jacobi sums in $$$L^r_{\rho}$$$ spaces", Depon. in VINITI, Sverdlovsk, 1981; 54 p. (in Russian)

Motornyi V.P. "On mean convergence of Fourier series by Legendre polynomials", Izv. AN SSSR. Ser. Matematika, 1973; 37: pp. 135-147. (in Russian) doi:10.1070/IM1973v007n01ABEH001929

Motornyi V.P., Goncharov S.V., Nitiema P.K. "On mean convergence of Fourier-Jacobi series", Dopovidi NAN Ukrainy, 2010; 3: pp. 35-39. (in Russian)

Szego G. Orthogonal polynomials, Amer. Math. Soc. Colloq. Publ. vol. XXIII, Amer. Math. Soc, New York, 1959; Russian transl.: GIFML, Moscow, 1962.

Muckenhoupt B. "Mean convergence of Hermite and Laguerre series. II", Trans. Amer. Math. Soc., 1970; 147(2): pp. 433-460. doi:10.2307/1995205

Muckenhoupt B. "Mean convergence of Jacobi series", Proc. Amer. Math. Soc., 1969; 23(2): pp. 306-310. doi:10.2307/2037162

Newman J., Rudin W. "Mean convergence of orthogonal series", Proc. Amer. Math. Soc., 1952; 3(2): pp. 219-222. doi:10.2307/2032262

Pollard H. "The mean convergence of orthogonal series. III", Duke Math. J., 1949; 16(1): pp. 189-191. doi:10.1215/S0012-7094-49-01619-1

DOI: https://doi.org/10.15421/241011



  • There are currently no refbacks.

Copyright (c) 2010 S.V. Goncharov

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991